Texas, 2019

Flash Flooding and Hail in Texas, May 9 to 10, 2019

May 9 to 10, 2019 · NWS HGX · 32 events in 8 counties and zones

Shortwave disturbances traveling across a slow-moving frontal boundary within a moist air mass allowed for the development of high rainfall producing storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS HGX wrote it up.

Shortwave disturbances traveling across a slow-moving frontal boundary within a moist air mass allowed for the development of high rainfall producing storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at May 9, 1:48 PM CST, 4 hours 18 minutes earlier.

Area forecast discussion, May 9, 1:48 PM CST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
248 PM CDT Thu May 9 2019

.DISCUSSION...
Forecast Highlights through the end of the week and through the weekend:

- A Flash Flood Watch is in effect for all of Southeast Texas through
  7 PM Saturday.
- Forecasted rainfall totals are still about 4 to 8 inches
  widespread, with isolated 9 to 12 inches possible. A lot of this
  rain could fall in a very short period of time which cold lead
  to flash flooding.
- Minor to moderate river flooding is ongoing and is expected to
  continue. Conditions could worsen significantly depending on
  where the heaviest rains fall.
- There is a Slight Risk of severe storms this afternoon and
  tonight across nearly all of Southeast Texas. The primary
  weather hazards are expected to be damaging winds, hail and
  isolated tornadoes.

Showers and thunderstorms have begun to develop off to our east
and off to our west, and it is only a matter of time until activity
begins to fill in across our area. Our developing storms will have
some strong/severe potential (slight risk per SPC's Day 1 Severe
Weather Outlook) with damaging winds, hail and isolated tornadoes
possible. Developing activity is expected to evolve into a
potential heavy rain event (rainfall rates of 2 to 4 inches per
hour or higher possible) as we head on into this evening and on
through the overnight hours, and then once again as we head on
into a Friday afternoon through Saturday time period. The
movement/placement of a slow moving frontal boundary in our area
could become a player as to where the heaviest rainfall sets up -
maybe more concentrated in/around the I-10 corridor or maybe more
concentrated near/along the coast. We will have to see how
everything evolves. Forecasted rainfall totals of 4 to 8 inches
are expected to be common for this event, and some locations could
see 9 to 12 inches before the heaviest rains come to an end some
time late Saturday or early Sunday.

The frontal boundary in combination with shortwaves, increasing lift
and building precipitable water values (>2 inches and getting close
to 2.5 inches) will be very supportive of the intense rainfall rates,
and if any of the activity is slow moving or trains, flash flooding
will be likely as lots of area grounds remain saturated from recent
rains.

River flooding (mainly minor to moderate right now) is expected to
continue. If the heaviest rainfall ends up in/around area basins,
creeks and bayous, conditions could worsen rather quickly and
significantly.

This could be a multi-day event, and every effort should be made
to closely monitor the weather/forecasts/warnings as everything
unfolds.  42
&&

.MARINE...
High pressure east of the region coupled with a weak trough of low
pressure over coastal Texas will allow the pressure gradient tighten
some tonight. Seas remain slightly elevated as swells propagate
toward the upper Texas coast. A weak cold front over North Texas
will sag slowly south tonight and may enter the coastal waters on
Friday before stalling out or possibly returning north on Saturday
as weak low pressure develops over the middle Texas coast. Have
issued a SCEC for the 20-60 NM waters tonight for slightly elevated
seas and an increasing E-SE wind. Have extended the Beach Hazard
Statement through 12z Friday due to elevated tide levels that will
again exceed 3.0 feet by 12z Friday and for the continued risk for
rip currents as swells propagate toward the coast. A series of upper
level disturbances will bring periods of thunderstorms to the
coastal waters through Saturday. Winds and seas will be higher in
and near these storms. The main threats from the storms will be high
wind gusts, heavy rainfall and lightning. Looking ahead, a general
easterly flow will develop next week as surface low pressure
develops off the middle Texas coast and high pressure remains over
the TN valley. 43

&&

.PREV DISCUSSION... /ISSUED 1224 PM CDT Thu May 9 2019/

AVIATION...
An outflow boundary over SE TX will eventually phase with an
approaching cold front over North Texas. The two features should
serve as a focus for shra/tsra toward evening and expect
convective initiation between 22-00z along the 59 corridor. Will
start carrying tsra beginning around 22z near SGR and expand
NEward from there. A s/wv will approach later tonight and this
will likely maintain convection over area TAF sites. Have an
extended use of TEMP and Prob30 tonight as this looks like it
could be a prolonged event. Leaned toward a blend of the 14z HRRR,
NAM12 and LAV guidance. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      60  71  64  74  60 /  80  80  80  90  20
Houston (IAH)              67  76  69  78  64 /  90  90  80  90  40
Galveston (GLS)            72  77  74  80  71 /  90  90  70  90  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday evening for the following
     zones: Austin...Brazoria Islands...Brazos...Burleson...
     Chambers...Coastal Brazoria...Coastal Galveston...Coastal
     Harris...Coastal Jackson...Coastal Matagorda...Colorado...
     Fort Bend...Galveston Island and Bolivar Peninsula...
     Grimes...Houston...Inland Brazoria...Inland Galveston...
     Inland Harris...Inland Jackson...Inland Matagorda...
     Madison...Matagorda Islands...Montgomery...Northern
     Liberty...Polk...San Jacinto...Southern Liberty...Trinity...
     Walker...Waller...Washington...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION through Friday morning for
     the following zones: Waters from Freeport to Matagorda Ship
     Channel TX from 20 to 60 NM...Waters from High Island to
     Freeport TX from 20 to 60 NM.

&&
Hazardous weather outlook, May 9, 6:30 AM CST, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
730 AM CDT Thu May 9 2019

TXZ163-164-176>179-195>200-210>214-226-227-235>238-300-313-
335>338-101230-
Austin-Brazos-Burleson-Chambers-Coastal Brazoria-
Coastal Galveston-Coastal Harris-Coastal Jackson-
Coastal Matagorda-Colorado-Fort Bend-Grimes-Houston-
Inland Brazoria-Inland Galveston-Inland Harris-Inland Jackson-
Inland Matagorda-Madison-Montgomery-Northern Liberty-Polk-
San Jacinto-Southern Liberty-Trinity-Walker-Waller-Washington-
Wharton-
730 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect from 1 PM today through 7 PM
Saturday. Showers and thunderstorms should develop today along a
stalled frontal boundary by this afternoon. Heavy rainfall will
be possible and could result in flash flooding and additional
rises on rivers and bayous. Damaging winds, hail, and isolated
tornadoes will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Flash Flood Watch is in effect through 7 PM Saturday. Strong
storms are possible through the weekend. A series of upper level
disturbances coupled with a stalled front and abundant moisture
will create a favorable environment for heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today. Emergency managers
should also prepare for activation at various times through the
remainder of the week.

TXZ436>438-101230-
Brazoria Islands-Galveston Island and Bolivar Peninsula-
Matagorda Islands-
730 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect from 1 PM today through 7 PM
Saturday. Showers and thunderstorms should develop today along a
stalled frontal boundary by this afternoon. Heavy rainfall will
be possible and could result in flash flooding and additional
rises on rivers and bayous. Damaging winds, hail, and isolated
tornadoes will also be possible.

Elevated tide levels will approach 3.5 feet this morning. Minor
coastal flooding will be possible, potentially impacting
vulnerable locations such as Highway 87 and 124. A coastal flood
advisory may be needed. Strong rip currents will also be possible
along Gulf facing beaches.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Elevated tide levels near 3.5 feet will continue through the end
of the week. Minor coastal flooding will be possible, potentially
impacting vulnerable locations such as Highway 87 and 124. Strong
rip currents will also be possible along Gulf facing beaches.

A Flash Flood Watch is in effect through 7 PM Saturday. Strong
storms are possible through the weekend. A series of upper level
disturbances coupled with a stalled front and abundant moisture
will create a favorable environment for heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today. Emergency managers
should also prepare for activation at various times through the
remainder of the week.

GMZ330-335-350-355-370-375-101230-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
730 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Some showers and thunderstorms will be possible today, and could
produce heavy rainfall, gusty winds, and hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A series of upper level disturbances will bring periods of showers
and thunderstorms through the remainder of the week. Some storms
could be strong with gusty winds, hail and periods of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

In the hours before

Special weather statement, May 9, 5:27 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
627 PM CDT Thu May 9 2019

TXZ212-213-227-100015-
Waller TX-Inland Harris TX-Fort Bend TX-
627 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FORT BEND...
SOUTHEASTERN WALLER AND WEST CENTRAL HARRIS COUNTIES UNTIL 715 PM
CDT...

At 627 PM CDT, Doppler radar was tracking a strong thunderstorm over
Briar Forest, or over Spring Branch West. This storm was nearly
stationary.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northern Sugar Land, Katy, Jersey Village, Hunters Creek Village,
Bunker Hill Village, Piney Point Village, Town West, Spring Branch
North, Eldridge / West Oaks, Spring Branch West, Addicks Park Ten,
Spring Valley, Mission Bend, Pecan Grove, Hedwig Village, Fulshear,
Hilshire Village, Spring Branch East, Spring Branch Central and
Central Northwest.

LAT...LON 2983 9544 2961 9567 2974 9591 2995 9570
TIME...MOT...LOC 2327Z 105DEG 4KT 2977 9557
Special weather statement, May 9, 5:50 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
650 PM CDT Thu May 9 2019

TXZ178-179-199-200-100030-
San Jacinto TX-Northern Liberty TX-Polk TX-Montgomery TX-
650 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN JACINTO...EAST
CENTRAL MONTGOMERY...NORTHWESTERN LIBERTY AND SOUTH CENTRAL POLK
COUNTIES UNTIL 730 PM CDT...

At 643 PM CDT, Doppler radar was tracking a strong thunderstorm over
North Cleveland, or near Cleveland, moving north at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cleveland, Shepherd, Coldspring and North Cleveland.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Texas.

LAT...LON 3038 9489 3025 9523 3048 9538 3064 9497
TIME...MOT...LOC 2343Z 164DEG 9KT 3038 9512
Special weather statement, May 9, 5:57 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
657 PM CDT Thu May 9 2019

TXZ197-210>212-100045-
Washington TX-Waller TX-Colorado TX-Austin TX-
657 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLORADO...NORTHERN
AUSTIN...SOUTHEASTERN WASHINGTON AND WEST CENTRAL WALLER COUNTIES
UNTIL 745 PM CDT...

At 657 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Hempstead to near
Industry. These storms were nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hempstead, Bellville, Pine Island, Industry, Monaville, Frelsburg,
New Ulm and Cat Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Texas.

LAT...LON 2999 9658 3013 9607 2991 9601 2976 9656
      2995 9658 2996 9657 2997 9658
TIME...MOT...LOC 2357Z 003DEG 4KT 3003 9616 2992 9651

The radar

The Austin/San Antonio radar (KEWX), 116 km away, was scanning. The volume nearest the first event began at 00:03 UTC.

Open the radar archive at this moment

Event by event

21 hail, 7 flash flood, 4 thunderstorm wind. Local standard time, as filed.

Hail, Colorado

When
May 9, 6:06 PM CST
Where
Colorado County, Oakland
Measured
1 in hail
Reported by
Public
Coordinates
29.600, -96.830

Quarter sized hail was reported.

Hail, Austin

When
May 9, 6:26 PM CST
Where
Austin County, 3.01 mi SSE of Kenney
Measured
1.25 in hail
Reported by
Public
Coordinates
30.010, -96.310

Half dollar sized hail was reported from MPING.

Hail, Harris

When
May 9, 6:44 PM CST
Where
Harris County, 2.27 mi SE of Addicks
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
29.760, -95.620

Golf ball sized hail was reported.

Hail, Waller

When
May 9, 6:45 PM CST
Where
Waller County, 0.6 mi E of Prairie View
Measured
1 in hail
Reported by
Social Media
Coordinates
30.080, -95.990

Quarter sized hail was reported.

Hail, Harris

When
May 9, 6:50 PM CST
Where
Harris County, 1.83 mi SE of Fairbanks
Measured
1.75 in hail
Reported by
Social Media
Coordinates
29.830, -95.510

There were numerous reports of quarter to golf ball sized hail around the west and northwest sides of the Houston area.

Hail, Harris

When
May 9, 6:55 PM CST
Where
Harris County, 1.83 mi NW of Hermossey
Measured
2 in hail
Reported by
Social Media
Coordinates
29.800, -95.570

Hen egg sized hail was observed near the intersection of Beltway 8 and the Katy Freeway.

Hail, Polk

When
May 9, 6:55 PM CST
Where
Polk County, 1.37 mi ESE of Onalaska
Measured
4.5 in hail
Reported by
Public
Coordinates
30.810, -95.110

Tennis to softball sized hail was reported.

Hail, Harris

When
May 9, 7:00 PM CST
Where
Harris County, 3.04 mi SW of Jersey Village
Measured
2 in hail
Reported by
Social Media
Coordinates
29.854, -95.611

Hen egg sized hail was reported in the Twin Lakes and Concord Bridge area.

Hail, Polk

When
May 9, 7:08 PM CST
Where
Polk County, 1.37 mi ESE of Onalaska
Measured
1.75 in hail
Reported by
Social Media
Coordinates
30.810, -95.110

Golf ball sized hail was reported.

Hail, Fort Bend

When
May 9, 7:15 PM CST
Where
Fort Bend County, 3.01 mi SSE of Katy
Measured
1.5 in hail
Reported by
Public
Coordinates
29.760, -95.780

Ping pong ball sized hail was reported.

Hail, Fort Bend

When
May 9, 7:24 PM CST
Where
Fort Bend County, 4.79 mi SSE of Katy
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
29.740, -95.760

Tennis ball sized hail was reported.

Hail, Harris

When
May 9, 7:25 PM CST
Where
Harris County, Cypress
Measured
1.25 in hail
Reported by
Social Media
Coordinates
29.970, -95.700

Half dollar sized hail was reported.

Hail, Harris

When
May 9, 7:31 PM CST
Where
Harris County, 2.16 mi NNW of Hermossey
Measured
2.5 in hail
Reported by
Social Media
Coordinates
29.810, -95.560

Tennis ball sized hail was reported.

Flash Flood, Harris

When
May 9, 7:50 PM CST to 9:30 PM CST
Where
Harris County, 6.92 mi NNW of Katy to 2.18 mi SW of Delhi
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
29.898, -95.826

Many west and northwestern Houston roadways became impassable due to flooding. There were many stranded or flooded vehicles near the Katy Freeway with reports of some high water rescues from vehicles.

Thunderstorm Wind, Fort Bend

When
May 9, 8:10 PM CST
Where
Fort Bend County, 3.2 mi SSE of Beasley
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
29.458, -95.908

Trees were downed along FM 360.

Flash Flood, Waller

When
May 9, 8:20 PM CST to 10:00 PM CST
Where
Waller County, 2.37 mi N of Waller to 1.46 mi N of Waller
Cause
Heavy Rain
Property damage
$10,000
Reported by
County Official
Coordinates
30.084, -95.926

There was a high water rescue reported at Field Store Road and Waller-Spring Creek Road.

Hail, Harris

When
May 9, 8:43 PM CST
Where
Harris County, 0.69 mi N of Settegast
Measured
1.75 in hail
Reported by
Public
Coordinates
29.860, -95.320

Golf ball sized hail was reported via MPING.

Hail, Fort Bend

When
May 9, 8:56 PM CST
Where
Fort Bend County, 5.53 mi S of Katy
Measured
2.5 in hail
Reported by
Social Media
Coordinates
29.720, -95.800

Tennis ball sized hail was reported.

Hail, Harris

When
May 9, 9:00 PM CST
Where
Harris County, 1.03 mi NW of Fauna
Measured
2 in hail
Reported by
Public
Coordinates
29.832, -95.211

Hen egg sized hail was reported at a Dairy Queen near the intersection of South Lake Houston Parkway and Beaumont Highway.

Hail, Harris

When
May 9, 9:03 PM CST
Where
Harris County, 0.69 mi S of Deer Park
Measured
1.5 in hail
Reported by
Social Media
Coordinates
29.690, -95.120

Ping pong ball sized hail was reported.

Thunderstorm Wind, Harris

When
May 9, 9:10 PM CST
Where
Harris County, 2.19 mi N of Harmaston
Measured
56 kt (64 mph) estimated gust
Reported by
Social Media
Coordinates
30.001, -95.157

There was pine tree damage at a strip mall off of FM 1960.

Flash Flood, Harris

When
May 9, 9:25 PM CST to 11:00 PM CST
Where
Harris County, 38.22 mi SE of Todd Mission to 39.79 mi SE of Todd Mission
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
29.951, -95.308

The access roads for Highway 69 North and the Sam Houston Tollway were impassable due to high flood waters.

Flash Flood, Harris

When
May 9, 9:30 PM CST to 11:00 PM CST
Where
Harris County, 1.31 mi N of Sunny Side to 0.92 mi NNE of Sunny Side
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
29.699, -95.328

Portions of Griggs Road were impassable due to high flood waters.

Hail, Harris

When
May 9, 9:45 PM CST
Where
Harris County, 0.75 mi SW of Ellington Field
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
29.591, -95.137

Ping pong ball sized hail was reported near the intersection of Clear Lake City Blvd. and Space Center Blvd.

Hail, Harris

When
May 9, 9:46 PM CST
Where
Harris County, 1.51 mi NNW of Webster
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
29.550, -95.130

Golf ball sized hail was reported.

Thunderstorm Wind, Galveston

When
May 9, 9:52 PM CST
Where
Galveston County, 0.92 mi SE of League City
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.490, -95.090

There were reports of trees and power lines downed along Highway 96 just west of Highway 3.

Hail, Harris

When
May 9, 9:59 PM CST
Where
Harris County, 0.72 mi SW of Ellington Field
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
29.592, -95.137

Ping pong ball sized hail was blowing through house windows.

Flash Flood, Harris

When
May 9, 10:15 PM CST to May 10, 12:15 AM CST
Where
Harris County, 1.51 mi NNW of Webster to 0.7 mi NW of Clear Lake City
Cause
Heavy Rain
Reported by
Social Media
Coordinates
29.550, -95.130

Street flooding was reported in the Clear Lake area.

Flash Flood, Galveston

When
May 9, 10:15 PM CST to May 10, 1:15 AM CST
Where
Galveston County, 1.67 mi NW of League City S S Arpt to 1.56 mi S of (Gls)scholes Fld Gal
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
29.494, -95.152

Flash flooding lead to impassable roads that extended from Friendswood and League City down the Gulf Freeway to include, Dickinson, Texas City and the city of Galveston. One house flooded in Dickinson with some vehicle flooding. Approximately 25 vehicles were flooded in Texas City with some water entering the Heights Elementary School.

Thunderstorm Wind, Galveston

When
May 9, 10:24 PM CST to 10:25 PM CST
Where
Galveston County, 0.66 mi SE of Dickinson
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.463, -95.042

Thunderstorm winds damaged the roof of the volunteer fire department.

Hail, Matagorda

When
May 9, 10:40 PM CST
Where
Matagorda County, 0.69 mi N of Van Vleck
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
29.040, -95.880

Ping pong ball sized hail was reported.

Flash Flood, Harris

When
May 9, 11:45 PM CST to May 10, 2:00 AM CST
Where
Harris County, 2.11 mi SSE of (Efd)ellington Afb to 0.79 mi NNW of Webster
Cause
Heavy Rain
Reported by
Public
Coordinates
29.572, -95.155

Flooded streets with water reaching into residential home yards.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2019Every state in 2019This day in weather historyWarnings in Texas, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 823917, 823883, 823885, 823888, 823889, 823891, 823893, 823894, 823896, 823898, 823899, 823901, 823908, 830461, 830480, 830462, 823910, 823912, 823914, 823915, 830479, 830464, 830465, 823921, 823922, 830467, 823925, 830476, 830477, 830474, 823927, 830478.